# SDR DALA12016625653

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,658 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SKIN BS 1610 2 INCHES ABOVE STR 26 LT BURNISHED AREA, DRILLED OUT DAMAGE HFEC IAW SPM 06-10-01.003.  NO CRACKS FOUND QC2021 INSTALLED BLIND FASTENER IAW SRM 53-00-01, FIG 201.
